Vardges Melkonian

     Associate Professor
 

Contact Information


Current and recent courses

Math 2301 Calculus I

Math 3050 Discrete Mathematics

Math 4620/5620 Linear and Nonlinear Optimization

Math 4630/5630 Discrete Modeling and Optimization

            Math 3200/5200 Applied Linear Algebra

Math 250 Probability and Statistics I

 


Research Interests

            Combinatorial Optimization

Mathematical Programming
Approximation Algorithms

Applications of Operations Research


 

Selected Publications

 

V. Melkonian
”An Integer Programming Model for the KenKen Problem"
      American Journal of Operations Research, Vol. 6(3), 213-225, 2016.

 

V. Melkonian
”The Paired Assignment Problem "
      Open Journal of Discrete Mathematics, Vol. 4(2), 44-54, 2014.

 

V. Melkonian
”Circuit Integration through Lattice Hyperterms "
      Discrete Mathematics, Algorithms and Applications, Vol. 3(1), 101-119, 2011.

 

V. Lskavyan and V. Melkonian
“A Computational Model of Politicians–Bureaucracy Relationship in a Competitively Authoritarian Environment”
      Int. J. Computational Economics and Econometrics, Vol. 2(1), 1-23, 2011.

 

V. Melkonian
”LP-based Solution Methods for Asymmetric TSP "
      Information Processing Letters, Vol. 101(6), 233-238, 2007.

 

V. Melkonian
 "New Primal-Dual Algorithms for Steiner Tree Problems"
      Computers and Operations Research, Vol. 34(7), 2147-2167, 2007.

 

V. Melkonian
 " Flows in Dynamic Networks with Aggregate Arc Capacities "
      Information Processing Letters, Vol. 101(1), 30-35, 2007.

 

V. Melkonian and  E . Tardos .
 "Primal-Dual-Based Algorithms for a Directed Network Design Problem"
      INFORMS Journal on Computing, Vol. 17(2), 159-174, 2005.

 

R. Roundy, D. Chen, P. Chen, M. Cakanyildirim, M.B. Freimer, V. Melkonian.
 "Capacity-Driven Acceptance of Customer Orders for a Multi-Stage Batch Manufacturing System: Models and Algorithms"
      IIE Transactions on Scheduling and Logisitics, Vol. 37(12), 1093-1105, 2005.

 

V. Melkonian and  E . Tardos .
 "Algorithms for a Network Design Problem with Crossing Supermodular Demands"
           Networks, Vol. 43(4), 256-265, 2004.